About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 251942, 19 pages
Research Article

The Mathematical Study of Pest Management Strategy

Minnan Science and Technology Institute, Fujian Normal University, Quanzhou, Fujian 362332, China

Received 3 October 2012; Accepted 14 November 2012

Academic Editor: Leonid Shaikhet

Copyright © 2012 Jinbo Fu and Yanzhen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Guoping Pang, and Lansun Chen, “Periodic solution of the system with impulsive state feedback control,” Nonlinear Dynamics, 2014. View at Publisher · View at Google Scholar
  • Wencai Zhao, Yulin Liu, Tongqian Zhang, and Xinzhu Meng, “Geometric Analysis of an Integrated Pest Management Model Including Two State Impulses,” Abstract and Applied Analysis, vol. 2014, pp. 1–18, 2014. View at Publisher · View at Google Scholar